Detailed Event SCHEDULE

FRIDAY, September 25th 7:45 am — 6:15 pm
7:45 am Check-in begins
8:00-9:00 am Networking breakfast and visit sponsor tables
9:00 am Program begins! Sara guides you to Create Your Unique Vision for Success
10:45–11:15 am Visit Sponsor Tables, Recharge Time, Optional Prescheduled Reiki Sessions + Mini Style Sessions
11:15 am–12:30 pm Sara guides you to Craft Your Core Offer to Increase Revenue and Impact
12:30–1:30 pm

LUNCH
Optional prescheduled Reiki Sessions + Mini Style Sessions
Optional guided Trail/Beach Walk

Visit Sponsor Tables, Recharge Time

1:30–2:30 pm Round Table Sessions
2:30-3:00 pm BREAK Visit Sponsor Tables, Recharge Time
Optional prescheduled Reiki Sessions + Mini Style Sessions
3:00-4:00 pm Round Table Sessions
4:00–4:15 pm 15-min BREAK
4:15–4:55 pm Fab Fempreneur Panel, “Real Talk About the Unexpected Opportunities and Challenges that Come with Going Next-Level”
4:55–5:10 pm Wrap Up, Opportunity Drawings, and Celebrations!
5:30-6:15 pm Burlesque Dance Class
Friday evening on your own
SATURDAY, September 26th 7:45AM-8:00PM
7:45 am Check-in begins
8:00-9:00 am Networking breakfast and visit sponsor tables
9:00–9:25 am Program begins! Sara guides you to Identify Your Ideal Client + Start Mapping Out Your 90-Day Plan of Action
10:25–10:55 am

BREAK: Visit Sponsor Tables, Recharge Time

Optional Prescheduled Reiki Sessions + Mini Style Sessions

10:55–12:25 pm Sara guides you to Finish Mapping Out Your 90-Day Plan of Action + Conquer the Calendar
12:25–1:25 pm

LUNCH, Visit Sponsor Tables, Recharge Time

VIP Lunch with Sara (select attendees)

Optional prescheduled Reiki Sessions + Mini Style Sessions

Optional Creative Play activity 

1:30–2:30 pm Round Table Sessions
2:30–2:45 pm 15-min break, Recharge Time
2:45-3:45 pm Round Table Sessions
3:45-4:00 pm 15-min break, Recharge Time
4:00-5:00 pm Mastermind Session + Get It Done Time! Get feedback and start taking action on your plan.
5:00-5:15 pm Wrap up, celebrations!
5:15-5:45 pm Visit sponsor tables, solidify connections, refresh!
5:45–8:00 pm Mixer, awards, mini POP Up Comedy show, & dancing! End our fabulous 2 days together by solidifying your connections, celebrating success, and dancing to energizing tunes. PLUS: Write your BOLD statement for the next year!

Your Breakout Session Speakers

Dana Magnus

Dana Magnus

The MKTG Brand

Dana's Bio (click to expand)

Dana Magnus is the owner and chief creative director at The MKTG Brand- a creative branding & marketing agency located in Chicago, Il.

Dana began her career running a marketing department for a 500-person transportation company with only an advertising degree and camera in hand. As a professional
photographer, it was second-nature to dig deeper into the stories behind the brand and the people in order to be relevant to those who needed to hear these narratives.

As a professional photographer since 2010, her understanding about storytelling, personal branding and marketing collided in 2018 at the inception of the company, the MKTG Brand.

After moving from Chicago to San Diego in 2014, she worked as a marketing director in the financial services industries, serving
entrepreneurs who worked with high-net worth clients to keep the visual branding and messaging present in all communication and took on individual clients who were in need of a “big picture” strategy approach to scaling their business.

With over 40 clients in the first 6 months of business, Dana builds her team of like-minded entrepreneurs who provide technical, design and marketing strategy work to serve clients in the responsible, green, eco-friendly marketplace. Thought-leaders, entrepreneurs, and innovators she works with share her values to create a more desirable future for the environment, a pro-active society, and boost the economy with honest, responsible business practices.

She is known for working with environmentally conscious businesses and with entrepreneurs that have such an incredibly unique service offering that others simply don’t know about.

Josee Brisebois

Josee Brisebois

Company

Josee's Bio (click to expand)

Coming Soon!

Hadley Wood

Hadley Wood

Company

Hadleys's Bio (click to expand)

Coming Soon!

Ana Nieto

Ana Nieto

Company

Ana's Bio (click to expand)

Coming Soon!

Rebecca Massoud

Rebecca Massoud

Speak Shine Sell

Rebecca's Bio (click to expand)

Rebecca Massoud is an award-winning marketing & presentation coach, speaker, and creator of Speak, Shine, Sell™ and Soulful Speaking.™

Women business owners and professionals hire Rebecca to multiply their income and amplify their impact through speaking.

Because many women hold back their voice, stay invisible and, as a result, don’t make the money they desire and deserve (something Rebecca struggled with for years!), she has made it her mission to guide women entrepreneurs to step into their own spotlight, claim their worth, and be highly visible, client-attracting leaders in their business.

Prior to starting her coaching business in 2012, Rebecca spent two decades in corporate marketing and startup leadership roles with an emphasis on online marketing, copywriting and branding.

Melissa McClure

Melissa McClure

Company

Melissa's Bio (click to expand)

Coming Soon.

Ashlynn Cubbison

Ashlynn Cubbison

Company

Ashlynn's Bio (click to expand)

Coming Soon.

Dr. Tamsin Woolley-Barker

Dr. Tamsin Woolley-Barker

Company

Tamsin's Bio (click to expand)

Coming Soon.

Carolynn Bottino

Carolynn Bottino

Company

Carolynn's Bio (click to expand)

Coming Soon.

Jessica Cruz-Abalos

Jessica Cruz-Abalos

Company

Jessica's Bio (click to expand)

Coming Soon.

Day(s)

:

Hour(s)

:

Minute(s)

:

Second(s)